As an Amazon Associate I earn from qualifying purchases.
Click add-to-Cart Today! Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, congestion and an irritated itchy throat. If you suffer from hives, runny nose, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face.
Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day. Each pill is small and easy to swallow for adults and children ages 6 and up. Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, a scratchy nose and throat, watery eyes, sneezing, and other allergy symptoms.


The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. Not only does our cetirizine 10 mg free your nose and throat from all the nagging discomfort, but it also relieves you from hives, itches, and rashes on the skin.
Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support. With timely's allergy relief tablets, watery eyes, you'll be able to relieve sneezing, a runny nose, & itchy throat – all without a hint of drowsiness. The same effect, but friendlier.



Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the allergist-recommended brand among over the counter oral antihistamines.
Each powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride and effectively treats indoor allergies caused by dust, as well as outdoor seasonal allergies caused by tree pollen, mold, and pet dander, weeds, and grasses.

Zyrtec is the #1 pediatrician recommended brand* for children's allergies. Among oTC oral antihistamines. Suitable for children ages 2+, the kids allergy tablets can be taken to help relieve symptoms of both indoor and outdoor allergies.
Allergy relief that's easy to take on the go, each dye-free chewable tablet contains 2. 5 milligrams of the effective antihistamine cetirizine HCl and comes in a kid-friendly grape flavor. Give your child effective temporary relief of allergy symptoms due to hay fever, seasonal and other upper respiratory allergies with this dye-free kids allergy medicine.
1. GenCare
#ad
GenCare Cetirizine HCL 10 mg 200 Count | 24 Hour Non Drowsy Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose and Itchy Eyes | Generic Zyrtec
#adGenCare #ad - Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand. Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief. Join thousands of satisfied allergy relief customers.Click add-to-Cart Today! Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, congestion and an irritated itchy throat. If you suffer from hives, runny nose, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face.
More information #ad
Compare to the active ingredient found in Zyrtec over the counter medication. Protect you and your family with a convenient and easy to use OTC allergy medication. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day. Each pill is small and easy to swallow for adults and children ages 6 and up. Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies.
Brand | GenCare #ad |
Manufacturer | GenCare #ad |
Part Number | EB-003 |
More information #ad
2. Amazon Basic Care
#ad
Amazon Basic Care All Day Allergy, 300 Count, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine
#adAmazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.More information #ad
Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 4.25 Inches |
Length | 2 Inches |
Weight | 0.22 Pounds |
Width | 2.03 Inches |
Part Number | 1 |
More information #ad
3. ValuMeds
#ad
Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes, Hay Fever, Dry, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen
#adValuMeds #ad - Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, a scratchy nose and throat, watery eyes, sneezing, and other allergy symptoms.
More information #ad
Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.Brand | ValuMeds #ad |
Manufacturer | Granules #ad |
Part Number | shoepads6 |
More information #ad
4. HealthA2Z
#ad
Cetirizine HCL 10mg, All Day Allergy, Compare to Zyrtec® Active Ingredient., HealthA2Z Allergy Relief, 250 Tablets
#adHealthA2Z #ad - Adults and children 6 years and older: one 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Compare to Zyrtec active ingredient. Active ingredient cetirizine hydrochloride 10 mg can suppress indoor & outdoor allergic response for all day long and provide 24 hours relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.More information #ad
A 5 mg allergy relief product may be appropriate for less severe symptoms. Cetirizine hydrochloride 10 mg is an antihistamine approved for the treatment of both indoor and outdoor allergies.Brand | HealthA2Z #ad |
Manufacturer | Allegiant Health #ad |
Height | 3.75 Inches |
Length | 2 Inches |
Width | 2 Inches |
Part Number | FPA017 |
More information #ad
5. TIME-CAP LABS, INC.
#ad
Cetirizine HCl 10 Mg 365Ct – Fast & Reliable Allergy Medication – Allergy Relief with National Brand Equivalency – Easy to Swallow Cetirizine 10 Mg – Non Drowsy Allergy Medication
#adTIME-CAP LABS, INC. #ad - Allergy relief that comes easy… indoors or outdoors, timely gives what you need to breathe the refreshing air once more. Make that itching go away… keep things moving smoothly with Timely Cetirizine. Non-drowsy allergy relief… confidently face the season and keep breathing the fresh air you deserve.The best allergy relief is a combination of National Brand equivalency so you can rest assured it's doing the job well. Not only does our cetirizine 10 mg free your nose and throat from all the nagging discomfort, but it also relieves you from hives, itches, and rashes on the skin.
More information #ad
Our cetirizine hcl 10 mg comes in convenient tablets, so no more dealing with large pills that are too large to swallow. This allergy medicine does effective allergy relief for less! Get back to doing what you love faster… when time gets tough, Timely has your back. Our fast and trusted non drowsy allergy medication works within one hour of ingestion to give you 24 hours of reliable allergy relief support. With timely's allergy relief tablets, watery eyes, you'll be able to relieve sneezing, a runny nose, & itchy throat – all without a hint of drowsiness. The same effect, but friendlier.
Brand | TIME-CAP LABS, INC. #ad |
Manufacturer | TIME-CAP LABS, INC. #ad |
Height | 3.5 Inches |
Length | 2 Inches |
Width | 2 Inches |
More information #ad
6. Berkley & Jensen
#ad
Berkley & Jense 10mg Cetirizine Hydrochloride Antihistamine Tablets, 365 Count
#adBerkley & Jensen #ad - 365ct club Size Bottle. Compare to active ingredients in Zyrtec. Relief of sneezing, itchy, runny nose, watery eyes and more. Allergy Relief.More information #ad
Brand | Berkley & Jensen #ad |
Manufacturer | berkley & jensen #ad |
Part Number | 70786590 |
More information #ad
7. Kirkland Signature
#ad
10 mg, 365, Kirkland Signature Compare to Zyrtec AllerTec Tablets, 1 Pack
#adKirkland Signature #ad - Non-Drowsy. Compare to Zyrtec Active Ingredient. Cetirizine hCL/Antihistamine 10 mg. Indoor/outdoor Allergy Relief.More information #ad
Brand | Kirkland Signature #ad |
Manufacturer | Kirkland Signature #ad |
Part Number | 311676 |
More information #ad
8. Zyrtec
#ad
Indoor & Outdoor Allergy Medicine with 10 mg Cetirizine HCl per Antihistamine Tablet, Bundle with 1 x 30 ct and 3 x 1 ct Travel Packs, Zyrtec 24 Hour Allergy Relief Tablets
#adZyrtec #ad - Bundle pack containing one 30-count bottle and three 1-count travel packs of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & itchy nose & outdoor allergy symptoms, sneezing, watery eyes, including runny nose, itchy, & throat.Get effective allergy relief from symptoms caused by hay fever & other upper respiratory allergies from Zyrtec, the allergist-recommended brand among over the counter oral antihistamines.
More information #ad
Suitable for those 6 years of age and older, this allergy relief medication provides powerful, effective relief from allergy symptoms for a full 24 hours in just a single dose. These prescription-strength cetirizine allergy pills work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Each powerful antihistamine tablet contains 10 mg of cetirizine hydrochloride and effectively treats indoor allergies caused by dust, as well as outdoor seasonal allergies caused by tree pollen, mold, and pet dander, weeds, and grasses.
Brand | Zyrtec #ad |
Manufacturer | Johnson & Johnson #ad |
Part Number | PVFH8F |
More information #ad
9. Zyrtec Children's
#ad
Children's Zyrtec Allergy Dye-Free Chewables, 2 Years & Older, Grape Flavor, 24 Count
#adZyrtec Children's #ad - 24-count pack of children's zyrtec 24 hour allergy relief Chewable Antihistamine Tablets for all-day relief of allergy symptoms in just one chew, sneezing, itchy watery eyes, including runny nose, and itchy nose and throat.Zyrtec is the #1 pediatrician recommended brand* for children's allergies. Among oTC oral antihistamines. Suitable for children ages 2+, the kids allergy tablets can be taken to help relieve symptoms of both indoor and outdoor allergies.
More information #ad
With day and night 24-hour relief, these children's chewable tablets work strong on day one, and stronger on day two for powerful relief all season long. Allergy relief that's easy to take on the go, each dye-free chewable tablet contains 2. 5 milligrams of the effective antihistamine cetirizine HCl and comes in a kid-friendly grape flavor. Give your child effective temporary relief of allergy symptoms due to hay fever, seasonal and other upper respiratory allergies with this dye-free kids allergy medicine.
Brand | Zyrtec Children's #ad |
Manufacturer | Johnson & Johnson #ad |
More information #ad